# SDR CA040928003

- Difficulty date: August 26, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 25,691 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 7414 · Magneto/Distributor
- Part: Seal
- Part number: 383021
- Condition: Leaking
- Location: Mag Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION,  OIL WAS FOUND DRIPPING FROM THE MAG DRIVE ON LT MAG.  MAG DRIVE SEAL FOUND TO BE LEAKING.  REPLACED SEAL.  ENGINE GROUND RUN SATISFACTORY.
